# SDR SWAA105984

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 58,003 hours, 49,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65691765
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FWD FLOOR LATCH BROKEN.  REMOVED AND REPLACED LATCH PER MM.
